Lady Runs Mad, Rolls On The Floor After Taking Tramadol – Video


A lady has gone mad after taking an overdose of tramadol.

In a video that has popped up online, a fair lady is seen crying and rolling on the floor after getting high by the excessive intake of the ‘harmful drug’.

READ ALSO: ‘Forever S3xy’ – Lola Omotayo Gushes Over Her Husband Peter Okoye Sharing Before And After Photos Of Him

Even though her family tried to calm her down, the unidentified lady seemed to have lost it as she struggled to keep her cool.

There has been a clarion call for Ghanaians, both young and old to desist from abusing tramadol due to its grievous side effect but it seems people are yet to budge.

READ ALSO: Becca’s Husband Dr Oluwatobi Tears After Becca Surprised Him With A Birthday Party – Video

Watch the video below and advice yourself accordingly..

View this post on Instagram

Lady goes mad after taking an overdose of Tramadol . . . #celebritiesbuzz #ghana #nigeria #drug #tramol #tramadol

A post shared by Celebrities Buzz Ghana (@celebritiesbuzzgh) on

Source: GhanaCelebrities.Com



READ ALSO: Refused A UK Visa? CLICK HERE FOR HELP


CLICK HERE to subscribe to our daily up-to-date news!!